# SDR AALA201906289013

- Difficulty date: May 21, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D57259162001
- Condition: Corroded
- Location: Rt Wing Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING MAIN LANDING GEAR RETRACTION JACK ANCHORAGE FITTING. REPAIRED LANDING GEAR RETRACTION JACK ANCHORAGE FITTING PER EA 294646.
